The full text of this article

 

The game-theoretical approach to Markov decision problems and determining Nash equilibria for stochastic positional games
by Dmitrii Lozovanu
International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO), Vol. 2, No. 2, 2011

 

Abstract: A class of stochastic positional games which extend the cyclic games and Markov decision problems with average and discounted optimisation costs criteria is formulated and studied. Nash equilibria conditions for considered class of stochastic positional games are derived and some approaches for determining Nash equilibria are described.

Online publication date: Mon, 04-Apr-2011

 

is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

 
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 
If you still need assistance, please email subs@inderscience.com